# SDR W8PA970083

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Part number: BAC1510335
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION BS 996, LBL 22-34, WL 208, (HAT CHANNEL FORWARD FLANGE).  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, FABRICATED AND INSTALLED NEW HAT CHANNEL.  (M)
